# SDR 95ZZZX2079

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6320
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 9560129980
- Condition: Malfunction
- Location: Nr 2 Engine
- Part time: 788 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED.  WHILE ENGINE WAS COLD.  LIGHT WENT OUT AFTER START.  TESTED DETECTOR, INITIAL READING ON TEST BENCH WAS 500 MV.
